MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0840-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Transient Ischemic Attack (2109); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced in-stent thrombosis, leading to device explant.The patient presented with symptoms.An enroute transcarotid stent system was selected for a right transcarotid artery revascularization (tcar) procedure.Approximately 26 hours post-procedure, the patient experienced a tia, with symptoms manifesting on the left side.Computed tomography angiography (cta) revealed a filling defect, indicating the presence of thrombus and plaque prolapse material within the stent lumen.Although the patient had passed the post-procedure neurological check, postoperative blood pressure exceeded 230 mmhg.Compliance with dual antiplatelet therapy (dapt) was confirmed; however, no p2y12 inhibitor test had been performed.The stent was subsequently explanted.Images of the explanted stent demonstrated plaque prolapse and platelet aggregates within the stent.The patient was reportedly doing well.
 
Event or Problem Description

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23414453
Report Number2124215-2025-75796
Device Sequence Number16060261
Product Code NIM
UDI-Device Identifier00811311020478
UDI-Public(01)00811311020478(17)270930(10)18380553
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-0840-CS
Device Catalogue NumberSR-0840-CS
Device Lot Number0018380553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/03/2025
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale